# SDR RAIA201212240001

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 31,655 hours, 29,046 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE WING ANTI-ICING FAIL IN ICING CONDITIONS.  AIRCRAFT MADE AN UNSCHEDULED LANDING AT DAY.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 LOW PRESSURE SWITCH AND NR 2 WING ANTI-ICING DISTRIBUTION TUBE BETWEEN THE NR 2 WING ANTI-ICING VALVE AND THE WING ROOT.  SYSTEM OPS CHECKED GOOD.
